Advertisement

Archiv der Mathematik

, Volume 82, Issue 4, pp 301–310 | Cite as

The value distribution of Hecke L-functions in the grössencharacter aspect

  • H. Mishou
Original paper

Abstract.

In this paper we investigate the value distribution of Hecke L-functions with parametrized grössencharacters. We prove the analogue of Bohr’s result for the Riemann zeta function.

Mathematics Subject Classification (2000):

Primary 11M41. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser-Verlag 2004

Authors and Affiliations

  1. 1.Graduate School of MathematicsNagoya UniversityGhikusa-ku, NagoyaJapan

Personalised recommendations